×

zbMATH — the first resource for mathematics

Sur les équations différentielles linéaires du second ordre dont les solutions ont des racines formant une suite convexe. (On differential equations of second order whose solutions form a convex sequence). (French) Zbl 0117.30303

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] O. Boruvka, О колеблющихся интегралах дифференциальных линейных уравнений 2-го порядка (russe; résumé français),Czechoslovak Math. Journal. 3 (78) (1953), p. 199–255.
[2] O. Boruvka, Sur les transformations des intégrales des équations differentielles linéaires ordinaires du second ordre,Annali di Mathematica pura ed applicata, Serie IV, Vol. XLI. (1956), p. 325–342. · Zbl 0072.08902
[3] O. Boruvka, Sur les transformations differentielles linéaires complètes du second ordre,Annali di Mathematica pura ed applicata, Serie IV, Vol. XLIX (1960), p. 229–251. · Zbl 0095.28603
[4] M. Laitoch, Совпадание центральных дисперсий 1-го и 2-го рода, соответствующих дифф. уравнениюy”=Q(x)y, (russe; résumé allemand),Czechoslovak Math. Journal 6 (81) (1956), p. 365–380.
[5] J. Chrastina, O splynutí centrálních dispersí 3. a 4. druhu diferenciální rovnicey”=Q(x)y,Časopis pro pěstování matematiky dont publication sera 1961.
[6] E. Barvínek, O rozložení nulových bodu řešení lineární diferenciální rovnicey”=Q(t)y a jejich derivací (tchéque; russe et allemand résumés),Acta Com.,5 (8–10) (1961), p. 465–474.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.